# SDR UPS06247060

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING REMOVAL OF FASTENERS TO FACILITATE THE FLOOR SUPPORT REPAIR FOR  NRC 100734 CRACK FOUND ON FRAME FOR INNER RADIUS BS1050 RBL 12.  CRACKED FRAME AT ABOVE LOCATION REPAIRED IAW SRM 53-10-02 AND SRM 51-4 0-3
